# SDR A6WA202104067736

- Difficulty date: March 29, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,108 hours, 37,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033288
- Condition: Damaged
- Location: Bs 226.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ACCESS PANEL 131AL HAS A LOOSE FREEZE PLUG AT FS226.75 AND STR 19L-1.05.  ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED FUSELAGE SKIN AT STATION 226.75 AND STR19L-1.05 REF ASAP EA# AWAC  CRJ253-01593 REV IR DATED 3/31/2021.
